# SDR SIMA201008808

- Difficulty date: March 12, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 14,328 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 14522747001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,328 hours, 13,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LAVATORY EXTERNAL BUCKET CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FABRICATED REPAIR DOUBLER, LOCATED AND DRILLED FASTENER HOLES, COUNTERSUNK HOLES, ALODINED AND PRIMED REPAIR DOUBLER IAW EMB SRM 53-31-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
